Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 119, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 2, 2007, 1:21 PM CDT for 16 counties in Florida; 16 counties in Georgia. It took effect at Nov 4, 2007, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2007, 1:21 PM CDT (18:21 UTC)
- In effect from
- Nov 4, 2007, 11:00 AM CST
- Expired
- Nov 4, 2007, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 32 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Mitchell County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 51 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 021821 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 221 PM EDT FRI NOV 2 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FOR THE FLORIDA PANHANDLE AND BIG BEND FOR SATURDAY FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND FOR SATURDAY FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... .DISCUSSION...AFTERNOON HEATING WILL COMBINE WITH A DRY AIRMASS TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA PANHANDLE AND BIG BEND SATURDAY AND SUNDAY AFTERNOONS...AND POSSIBLY IN SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON. GAZ120>131-142>148-155>161-031130- /O.CAN.KTAE.FW.A.0094.071103T1800Z-071103T2200Z/ /O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 221 PM EDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY AFTERNOON HAS BEEN CANCELLED. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT SATURDAY AFTERNOON...BUT ONLY FOR A FEW HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-031130- /O.NEW.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ /O.EXT.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 221 PM EDT FRI NOV 2 2007 /121 PM CDT FRI NOV 2 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. THE RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY SATURDAY AND SUNDAY AFTERNOONS...AND REMAIN BELOW THIS LEVEL FOR 4 OR 5 HOURS EACH DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-031130- /O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 121 PM CDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
7 follow-up statements
000 WWUS82 KTAE 021836 CCA RFWTAE RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 221 PM EDT FRI NOV 2 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND... ...FIRE WEATHER WATCH IN EFFECT FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... .DISCUSSION...AFTERNOON HEATING WILL COMBINE WITH A DRY AIRMASS TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA PANHANDLE AND BIG BEND SATURDAY AND SUNDAY AFTERNOONS...AND POSSIBLY IN SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON. GAZ120>131-142>148-155>161-031130- /O.CAN.KTAE.FW.A.0094.071103T1800Z-071103T2200Z/ /O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 221 PM EDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY AFTERNOON HAS BEEN CANCELLED. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT SATURDAY AFTERNOON...BUT ONLY FOR A FEW HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-031130- /O.NEW.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ /O.EXT.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 221 PM EDT FRI NOV 2 2007 /121 PM CDT FRI NOV 2 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. THE RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY SATURDAY AND SUNDAY AFTERNOONS...AND REMAIN BELOW THIS LEVEL FOR 4 OR 5 HOURS EACH DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-031130- /O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 121 PM CDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 030715 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 AM EDT SAT NOV 3 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR BOTH THIS AFTERNOON AND SUNDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL RESULT IN MANY HOURS OF RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON SATURDAY AND SUNDAY...AS WELL AS POTENTIAL RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA ON SUNDAY. FLZ007-009>019-026>029-034-032000- /O.CON.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 315 AM EDT SAT NOV 3 2007 /215 AM CDT SAT NOV 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-032000- /O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 315 AM EDT SAT NOV 3 2007 /215 AM CDT SAT NOV 3 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
000 WWUS82 KTAE 031829 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 229 PM EDT SAT NOV 3 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON FOR THE EASTERN FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL RESULT IN RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON SUNDAY...AS WELL AS POTENTIAL RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. FLZ007-009>017-026-027-032300- /O.CAN.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-LIBERTY-WAKULLA- 229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON. RELATIVE HUMIDITIES WILL NOT STAY BELOW 35 PERCENT FOR 4 HOURS THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ018-019-028-029-034-032300- /O.CON.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 229 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-032300- /O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
000 WWUS82 KTAE 031859 CCA RFWTAE RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 229 PM EDT SAT NOV 3 2007 CORRECTED HEADLINE FOR EASTERN BIG BEND GROUP. ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON FOR THE EASTERN FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL RESULT IN RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON SUNDAY...AS WELL AS POTENTIAL RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. FLZ007-009>017-026-027-032300- /O.CAN.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-LIBERTY-WAKULLA- 229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON. RELATIVE HUMIDITIES WILL NOT STAY BELOW 35 PERCENT FOR 4 HOURS THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ018-019-028-029-034-032300- /O.CON.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 229 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-032300- /O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
000 WWUS82 KTAE 040634 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 134 AM EST SUN NOV 4 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...THE FIRE WEATHER WATCH WHICH WAS IN EFFECT THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL HAS BEEN CANCELLED AS ONLY BRIEF DURATIONS OF LOW RELATIVE HUMIDITY ARE NOW EXPECTED... .DISCUSSION...MUCH DRIER AIR WILL COMBINE WITH NEAR SEASONAL TEMPERATURES TO PRODUCE LONG DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY ACROSS THE FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON... WITH THE POTENTIAL FOR SIMILAR CONDITIONS OVER THE SAME AREAS ON MONDAY AFTERNOON. ACROSS ALABAMA AND GEORGIA...THE MORE STRINGENT CRITERIA OF 25 PERCENT RELATIVE HUMIDITY FOR 4 OR MORE HOURS DOES NOT LOOK LIKE IT WILL BE REACHED TODAY OR MONDAY...ALTHOUGH DURATIONS OF 1 TO 3 HOURS WILL CERTAINLY BE POSSIBLE. ALZ065>069-GAZ120>131-142>148-155>161-040745- /O.CAN.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 134 AM EST SUN NOV 4 2007 /134 AM CDT SUN NOV 4 2007/ ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH...ALTHOUGH BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ARE STILL POSSIBLE THIS AFTERNOON. $$ FLZ007-009>019-026>029-034-042100- /O.NEW.KTAE.FW.A.0096.071105T1700Z-071105T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 134 AM EST SUN NOV 4 2007 /134 AM CDT SUN NOV 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
000 WWUS82 KTAE 041813 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 113 PM EST SUN NOV 4 2007 ...A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF SOUTH CENTRAL GEORGIA THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR WILL COMBINE WITH NEAR SEASONAL TEMPERATURES TO PRODUCE LONG DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY ACROSS THE FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON... WITH THE POTENTIAL FOR SIMILAR CONDITIONS OVER THE SAME AREAS ON MONDAY AFTERNOON. PORTIONS OF SOUTH CENTRAL GEORGIA WILL ALSO SEE RED FLAG CONDITIONS THIS AFTERNOON. GAZ124>131-145>148-158>161-042300- /O.EXA.KTAE.FW.W.0119.000000T0000Z-071104T2300Z/ TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL- COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER- 113 PM EST SUN NOV 4 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 25 PERCENT THROUGH LATE THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-042315- /O.CON.KTAE.FW.W.0119.000000T0000Z-071104T2300Z/ /O.CON.KTAE.FW.A.0096.071105T1700Z-071105T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 113 PM EST SUN NOV 4 2007 /1213 PM CST SUN NOV 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
000 WWUS82 KTAE 042323 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 623 PM EST SUN NOV 4 2007 ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR WILL COMBINE WITH NEAR SEASONAL TEMPERATURES TO PRODUCE LONG DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY ACROSS THE FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON... WITH THE POTENTIAL FOR SIMILAR CONDITIONS OVER THE SAME AREAS ON MONDAY AFTERNOON. PORTIONS OF SOUTH CENTRAL GEORGIA WILL ALSO SEE RED FLAG CONDITIONS THIS AFTERNOON. FLZ007-009>019-026>029-034-051130- /O.EXP.KTAE.FW.W.0119.000000T0000Z-071104T2300Z/ /O.CON.KTAE.FW.A.0096.071105T1700Z-071105T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 623 PM EST SUN NOV 4 2007 /523 PM CST SUN NOV 4 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR THIS SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ124>131-145>148-158>161-050030- /O.EXP.KTAE.FW.W.0119.000000T0000Z-071104T2300Z/ TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL- COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER- 623 PM EST SUN NOV 4 2007 ...RED FLAG WARNING HAS EXPIRED FOR THIS SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 2, 8:22 AM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Nov 2, 8:22 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 922 AM EDT FRI NOV 2 2007 .DISCUSSION...CLEAR START TO THE DAY ACROSS THE REGION WITH MINIMUM TEMPERATURES DIPPING INTO THE MID TO UPPER 50S. THE ONE OUTLIER FROM THIS IS THE TALLAHASSEE REGIONAL AIRPORT WHICH BOTTOMED OUT AT 52 DEGREES. THIS IS CERTAINLY INTERESTING AT TLH AS THE 1053Z OB HAD A TEMPERATURE OF 57 WITH A 3KT WIND AND THE 1153Z OB HAD A TEMPERATURE OF 52 WITH A 3KT WIND. FURTHER EXAMINATION OF THE 5 MIN OBSERVATIONS FROM THE ASOS REVEALED THAT BETWEEN 1100Z AND 1145Z THE WIND BECAME CALM AND THE TEMPERATURE AND DEWPOINT GRADUALLY DROPPED UNTIL THE WIND RETURNED AT 1150Z. THIS STRONG RADIATIONAL COOLING HAS BEEN DOCUMENTED AT THE AIRPORT ON MANY OCCASIONS WHEN THE WIND BECOMES CALM. HOWEVER...THIS IS ONE OF THE FIRST TIMES I HAVE SEEN THE TEMPERATURE DROP SO QUICKLY IN SUCH A SHORT AMOUNT OF TIME NEAR SUNRISE. SURFACE DATA FROM 11 UTC ACROSS THE SOUTHEAST MAKES IT DIFFICULT TO ANALYZE A COLD FRONT ACROSS OUR REGION. IT IS EASIER TO DRAW A FRONT FURTHER WEST ACROSS COASTAL TEXAS WHERE THE DEWPOINT GRADIENT IS BETTER DEFINED. IF I HAD TO ANALYZE A COLD FRONT ACROSS OUR REGION AT 11 UTC I WOULD PLACE IT JUST SOUTHEAST OF TALLAHASSEE AND EXTEND IT NORTHEASTWARD TO JUST NORTHWEST OF JACKSONVILLE. THIS IS BASED ON THE BACKING OF THE SURFACE WINDS THROUGH THE EARLY MORNING HOURS ACROSS THE REGION. NOEL IS LOCATED APPROXIMATELY 525 MILES EAST OF JACKSONVILLE AND IS EXPECTED TO TRANSITION INTO AN EXTRATROPICAL CYCLONE LATER TODAY. UPPER AIR SOUNDING THIS MORNING SHOWS THE DRIER AIRMASS HAS ARRIVED (AND THIS AIRMASS WILL ONLY GET DRIER). PRECIPITABLE WATER HAS DROPPED TO 0.71 INCHES. GIVEN THAT WE ARE EXPECTED TO WARM INTO THE UPPER 70S TO NEAR 80 DEGREES TODAY WITH FULL INSOLATION...WE SHOULD EASILY BE ABLE TO MIX TO THE EVEN DRIER AIR LOCATED ABOVE 890 MB WHERE THE SUBSIDENCE INVERSION IS LOCATED. THIS COULD HAVE IMPACTS ON THE FIRE WEATHER FORECAST FOR TODAY. CURRENT FORECAST IS LARGELY ON TRACK. MAY PURELY BE A SUNNY DAY AS OPPOSED TO MOSTLY SUNNY...BUT WILL LET THIS RIDE IN THE ZFP. CURRENT TEMPS/DEWPOINTS ARE RUNNING A LITTLE BELOW WHAT WE HAVE RIGHT NOW...SO WILL MAKE A FEW ADJUSTMENTS. OTHER THAN THIS...NO OTHER CHANGES PLANNED AT THIS TIME. HAVE A GREAT DAY && .AVIATION...VFR CONDITIONS ARE FORECAST THROUGHOUT THE DAY. N-NE WINDS OF 10 KT WITH GUSTS NEAR 20 KT WILL DEVELOP BY MID TO LATE MORNING...BUT WILL BECOME LIGHT BY SUNSET. IDEAL AVIATION WEATHER IS FORECAST THROUGH THE WEEKEND...AS LIGHT N-NW SURFACE WINDS (5 TO 10 KT) AND CLEAR SKIES ARE EXPECTED AT ALL TERMINALS. && .MARINE...WINDS AND SEAS HAVE BEGUN THEIR DECREASING TREND AND ARE NOW BELOW ADVISORY CONDITIONS ACROSS OUR COASTAL WATERS. WILL LET THE ADVISORY EXPIRE ON SCHEDULE. MAY NEED AN EXERCISE CAUTION HEADLINE FOR THE EASTERN LEGS...BUT WILL MONITOR THE 10 AM EDT OBS BEFORE DECIDING. && .FIRE WEATHER...WITH DRIER AIR EXPECTED TO CONTINUE ADVECTING IN AND WITH DRIER AIR MIXING DOWN IN THE AFTERNOON...WILL HAVE TO MONITOR RH VALUES IN NORTH FLORIDA CLOSELY TODAY. RED FLAG CONDITIONS LOOK GOOD FOR TOMORROW AND MAY NEED TO UPGRADE OUR WATCH IN GEORGIA FOR SATURDAY AS WELL. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...FIRE WEATHER WATCH SAT AFTN ALL ZONES. FL...RED FLAG WARNING SAT AFTN ALL ZONES. GM...SCA ALL ZONES EXCEPT GMZ750 UNTIL 15Z TODAY. && AVIATION...FOURNIER REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Nov 2, 2:16 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 316 AM EDT FRI NOV 2 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-031015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 316 AM EDT FRI NOV 2 2007 /216 AM CDT FRI NOV 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A DRY COLD FRONT WILL MOVE THROUGH THE REGION TODAY WITH LITTLE FANFARE. WITH THE DRY AIR IN PLACE TONIGHT...LOW TEMPERATURES COULD DIP INTO THE UPPER 40S OVER PARTS OF THE INTERIOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HIGH PRESSURE WITH COOL AND DRY CONDITIONS WILL BE THE RULE THROUGH THE PERIOD AS A SECOND DRY COLD FRONT MOVES THROUGH THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 3:29 AM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 39 hr |
| Nov 2, 1:21 PM CDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 36 hr |
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Georgia, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.